Proceedings of the Japan Academy

Complex hypersurfaces with vanishing Bochner curvature tensor

Minoru Kobayashi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 50, Number 3 (1974), 208-211.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519034

Digital Object Identifier
doi:10.3792/pja/1195519034

Mathematical Reviews number (MathSciNet)
MR0388286

Zentralblatt MATH identifier
0297.53026

Subjects
Primary: 53C40: Global submanifolds [See also 53B25]
Secondary: 32C10

Citation

Kobayashi, Minoru. Complex hypersurfaces with vanishing Bochner curvature tensor. Proc. Japan Acad. 50 (1974), no. 3, 208--211. doi:10.3792/pja/1195519034. https://projecteuclid.org/euclid.pja/1195519034


Export citation

References

  • [1] S. Kobayashi and K. Nomizu: Foundations of Differential Geometry, Vols. I, II. Intersci. Publ., 1963, 1969.
  • [2] H. Takagi and Y. Watanabe: Kahlerian manifolds with vanishing Bochner curvature tensor satisfying R(X, Y)* R=0. Hokkaido Math. Jour. Vol. Ill, 129-132 (1974).
  • [3] B. Smyth: Differential geometry of complex hypersurfaces. Ann. of Math., 85,246-266 (1967).